joint pains Hello Jansk
Side effects of aromatase inhibitors are listed by Breast Cancer Action has re-released a report entitled Side Effects Revealed: Women's Experiences with Aromatase Inhibitors. http://www.bcaction.org/Pages/GetInformed/AIReport.html
Also Check out the site of patient writing about their experiences about all drugs
...someone here mentioned OA (OSTEOARTHRITIS) BAKER"S CYSTS with knee joint effusion (swelling) after taking aromatase inhibitors, including, but not limited to Femara -such as ARIMIDEX etc. .... . also Also people have discussed Aromasin
I hope jour joint pain gets better. Regards Peach
Thank you for that I will look at Askapatient and see what comes up.
Unfortunately I can't take anti inflamatories as a course of voltorol a few yeas ago cause me to have gastritis and they just set it off again so I am stuck with paracetomol which doesn't really do a lot of good.
Sometimes I don't think the doctors know any more than we do ourselves and they are loath to believe that something thy have given us is causing the problems we have.
I will have a look at Askapatient and go armed with what I find to my oncologist. Hopefully she will say I have no need to take the tablets anymore as I don't believe that taking them when Iam supposedly ER- will do any goos whatsoever.
Hope you find a solution to your pain soon.
Luv Jan xx
Joint pains Hello jansk
I can sympathise with you with the sore joints. When you go back to the specialist you could mention that you searched the internet and there are many, many bc people writing messages on the internet in chat forums about the sign effects of AI’s. Many in USA because I believe they have been taking them longer. I am the only one in my GP’s practice that is taking Femara.
I have been back to my GP many times with my joint pains. Been on anti inflammatory for one week, but they did not work. I get given blood test forms for Full Blood count and for rheumatoid arthritis and the last time I was given a form for physio.
Try the web site Askapatient database which has 307 ratings from bc people taking arimidex. Just goggle Askapatient and arimidex.
Lots of Love From Peach
Joint pain Oops - put this in a reply to Tracy by mistake. Sorry if you've ended up reading it twice.
After my original BC (which was ER+) treatment in 2004 I was put on Tamoxifen. In November 2005 I had a blood clot on my lung so I was taken off Tamoxifen and put on Anastrozole (Arimidex) because there is less risk of clotting with that. I was diagnosed with lung mets (ER) in November 2006 and had had 6 cycles of the red devil which just about cleared the mets and just left scar tissue.
Even though the biopsy I had had in October 2007showed that the lung mets was ER- my onc decided on the belts and braces approach after chemo finished in Feb 2007 and put me back on Arimidex. I started to suffer with joint pain (which I had had when on Arimidex originally but never connected the two as I do have mild arthritis). I realised I had had no such pain when not taking the Arimidex while having chemo. When I told my onc took me off Arimidex and put me on Exemstane (Aromasin) as she thought I would be better on this and that I would try it until I see her in June. But I'm not any better - I have really bad pains in my foot and hip joints and I love walking which is difficult for any length of time at present. Even sitting down at work or on the bus causes pain.
Has anyone else had this problem and if so what did your onc suggest you take instead? I want to be armed with ammunition if I am to get her to take me off the Aromasin when I don't really think I need to take anything like this anyway as I am supposedly ER-.
Luv Jan xx